# SDR DXTA200300080

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 2,663 hours, 2,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 662710034
- Condition: Chafed
- Location: Pneumatic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NJA'S ONE TIME INSPECTION OF THE HYDRAULIC/PNEUMATIC LINES IN THE WHEEL WELLS, FOUND THE RT EMERGENCY BRAKE LINE CHAFED THROUGH, AND FLAP RETRACT LINE CHAFED BEYOND LIMITS. - REMOVED AND REPLACED DEFECTIVE HYDRAULIC AND PNEUMATIC LINES IAW CESSNA 560XL MM CH 27-51-00 AND 32-42-09, SYSTEM OPS AND LEAK CHECKED GOOD.
